# SDR SWAA2021081736402

- Difficulty date: April 7, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 58,922 hours, 34,520 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Elongated
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KRUEGER FLAP WELL #2 AREA MOST IB CLAMP SUPPORT BRACKET HAS FASTENER HOLE ELONGATED DAMAGE. / REMOVED AND REPLACED PER SOPM 20-50-01
